Headaches, bodily discomfort, toothaches, arthritis, and fever are all treated with paracetamol. Because paracetamol is widely available without a prescription, most persons who use it are self-medicating.
People who self-medicate with paracetamol on a regular basis risk developing major medical disorders such as liver damage. When you have one of the above-mentioned conditions, taking paracetamol on a regular basis is fine and can even be advantageous.
However, taking too much paracetamol might lead to a dangerous paracetamol overdose.
Here are five red flags that you've taken too much paracetamol.
1. Low Blood Sugar: Blood sugar levels give the body with vigor and energy, allowing individuals to function.
Taking too much paracetamol, on the other hand, can cause blood sugar levels to decrease, which is potentially harmful and can lead to fainting or worse.
2. Nausea and Vomiting: the urge to vomit is known as nausea. People who are nauseated may start spitting excessively. Vomiting, on the other hand, refers to the involuntary expulsion of undigested stomach contents through your mouth.
If you've taken too much paracetamol, you'll experience nausea and vomiting.
3. Blood Clotting: People who are bleeding as a consequence of an injury will eventually cease bleeding. Because the person's blood has clotted, the bleeding stops. Taking too much paracetamol, on the other hand, might interfere with natural blood coagulation, causing a person to bleed uncontrollably after an accident.
This is serious because losing so much blood can harm body organs and, in the worst-case scenario, result in death.
4. Pain And Tenderness In The Abdomen: One of the warning indications of paracetamol overdose is pain and tenderness in the right upper region of the abdomen.
The liver is positioned in the right upper portion of the belly, and consuming too much paracetamol can cause liver problems.
5. Confusion and Brain Damage: An excess of paracetamol can make a person unsure of their surroundings.
According to express UK, brain damage is another warning indication of paracetamol overdose, in addition to producing doubt.
6. Jaundice: A physical indication of a paracetamol overdose is jaundice. The skin, eye whites, and palms of a person with jaundice turn yellow.
NOTE: If you're taking paracetamol with other medications, make sure they don't contain acemophetan (paracetamol), because taking too much paracetamol with acemophetan means you're taking too much paracetamol, which can lead to paracetamol overdose.
Content created and supplied by: BandileBlessing (via Opera News )
Opera News is a free to use platform and the views and opinions expressed herein are solely those of the author and do not represent, reflect or express the views of Opera News. Any/all written content and images displayed are provided by the blogger/author, appear herein as submitted by the blogger/author and are unedited by Opera News. Opera News does not consent to nor does it condone the posting of any content that violates the rights (including the copyrights) of any third party, nor content that may malign, inter alia, any religion, ethnic group, organization, gender, company, or individual. Opera News furthermore does not condone the use of our platform for the purposes encouraging/endorsing hate speech, violation of human rights and/or utterances of a defamatory nature. If the content contained herein violates any of your rights, including those of copyright, and/or violates any the above mentioned factors, you are requested to immediately notify us using via the following email address operanews-external(at)opera.com and/or report the article using the available reporting functionality built into our Platform See More